MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK, INC. ACCURIAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MEDTRONIC SOFAMOR DANEK, INC. ACCURIAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number AC0010
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Neck Pain (2433); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
After doing one sensory test and then turning off sensory stimuli, there remained a pulsating stimuli that was observed with quivering of the patient's posterior neck musculature.Patient also endorsed feeling the high-frequency pulsation.From having experience with this unfortunately happening on rare occurrence previously, i had concerned that the medtronic needles may have bah some form of a defect.We initially replaced the probes to see if this would correct the issue, which it did not.At that time, again being familiar with the situation from a handful of times over several years, the needle cannulas were removed.New needles were then used.Sensory and motor testing was then conducted without any further technical issues such as previously seen and described above.- stated by physician [redacted].

Brand Name
ACCURIAN
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK, INC.
201 industrial way west
eatontown NJ 07724
MDR Report Key25027904
Report Number25027904
Device Sequence Number10126463
Product Code GEI
UDI-Device Identifier20763000153582
UDI-Public(01)20763000153582(17)290528(10)BY25E027
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
Report Date (Section F) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC0010
Device Lot NumberBY25E027
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer04/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/08/2026